# SDR UALA2013013000562

- Difficulty date: January 29, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 84,238 hours, 13,536 cycles
- Engine: Pwa PW4060
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Temp Selector
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COCKPIT TEMP EICAS.  BITE CHECK AUX ZONE CONTROLLER, SHOWS CTR YEP CONTROL FAULT.  FOUND CONNECTOR ON CTR AUX TEMP SELECTOR LOOSE.  SECURED CONNECTOR, BITE CHECK ZONE CONTROLLERS, NO FAULTS.  CLEARED EICAS MSG. SIGN OFF TEXT SHOULD STATE: SECURED CONNECTORS IN PROPER LOCATION.
